Show simple item record

dc.contributor.authorGuermond, Jean-Luc
dc.contributor.authorPopov, Bojan
dc.date.accessioned2016-02-28T06:44:19Z
dc.date.available2016-02-28T06:44:19Z
dc.date.issued2014-03-11
dc.identifier.citationGuermond J-L, Popov B (2014) Viscous Regularization of the Euler Equations and Entropy Principles. SIAM Journal on Applied Mathematics 74: 284–305. Available: http://dx.doi.org/10.1137/120903312.
dc.identifier.issn0036-1399
dc.identifier.issn1095-712X
dc.identifier.doi10.1137/120903312
dc.identifier.urihttp://hdl.handle.net/10754/600171
dc.description.abstractThis paper investigates a general class of viscous regularizations of the compressible Euler equations. A unique regularization is identified that is compatible with all the generalized entropies, à la [Harten et al., SIAM J. Numer. Anal., 35 (1998), pp. 2117-2127], and satisfies the minimum entropy principle. A connection with a recently proposed phenomenological model by [H. Brenner, Phys. A, 370 (2006), pp. 190-224] is made. © 2014 Society for Industrial and Applied Mathematics.
dc.description.sponsorshipThis material is based upon work supported in part by National Science Foundation grants DMS-1015984 and DMS-1217262; by the Air Force Office of Scientific Research, USAF, under grants/contracts FA9550-09-1-0424 and FA9550-12-1-0358; and by award KUS-C1-016-04, made by King Abdullah University of Science and Technology (KAUST).
dc.publisherSociety for Industrial & Applied Mathematics (SIAM)
dc.subjectConservation equations
dc.subjectEntropy
dc.subjectHyperbolic systems
dc.subjectParabolic regularization
dc.subjectViscosity solutions
dc.titleViscous Regularization of the Euler Equations and Entropy Principles
dc.typeArticle
dc.identifier.journalSIAM Journal on Applied Mathematics
dc.contributor.institutionTexas A and M University, College Station, United States
kaust.grant.numberKUS-C1-016-04
dc.date.published-online2014-03-11
dc.date.published-print2014-01


This item appears in the following Collection(s)

Show simple item record